MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUFILL N-BCA-1 GRAM KIT; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS

MEDOS INTERNATIONAL SARL TRUFILL N-BCA-1 GRAM KIT; TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Catalog Number 631500
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, weight, and ethnicity were not provided.Section e.1: the initial reporter email address is not available / reported.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (m64g35) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the complaint product available to be returned for analysis, the reported product issue documented in the complaint cannot be confirmed through functional evaluation and analysis.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint device.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization targeting the middle meningeal artery, the physician was using the trufill n-bca 1 gram kit (631500 / m64g35).The physician injected a ratio of four-to-one ethiodized oil to glue and when he removed the microcatheter, the glue did not polymerize and it drifted distally to a non-target area.The physician did another injection with this same mixture of glue and experienced the same result.He then opened another box of trufill n-bca and mixed the same ration of oil-to-glue; this time, the glue polymerized appropriately.The physician stated that there was ¿something wrong with the first kit of glue and he would like it replaced.¿ there was no report of any patient harm.On 17-jun-2024, additional information was received.Per the information, the patient is an 8-year-old male who was treated due to a spontaneous sub-dural bleed.There were no discrepancies nor abnormalities noted with any of the components prior to use or during mixing.The microcatheter used was an echelon¿ 14 microcatheter (medtronic).The physician used a new echelon 14 microcatheter for every injection.The replacement box was from lot # m6527d.There was no delay in the procedure due to the reported issue.

Brand Name
TRUFILL N-BCA-1 GRAM KIT
Common Device Name
TISSUE ADHESIVE FOR USE IN EMBOLIZATION OF BRAIN ARTERIOVENOUS MALFORMATIONS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
303552-6892
MDR Report Key19563682
Report Number3008114965-2024-00625
Device Sequence Number7704570
Product Code KGG
UDI-Device Identifier10886704029151
UDI-Public10886704029151
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number631500
Device Lot NumberM64G35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON¿ 14 MICROCATHETER (MEDTRONIC)
Patient Age8 YR
Patient SexMale
Patient EthnicityHispanic